Vol. 250, No. 1, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 0030-8730
Mixed interior and boundary nodal bubbling solutions for a sinh-Poisson equation

Juncheng Wei, Long Wei and Feng Zhou

Vol. 250 (2011), No. 1, 225–256

We consider here the semilinear equation Δu + 2𝜀2 sinhu = 0 posed on a bounded smooth domain Ω in 2 with homogeneous Neumann boundary condition, where 𝜀 > 0 is a small parameter. We show that for any given nonnegative integers k and l with k + l 1, there exists a family of solutions u𝜀 that develops 2k interior and 2l boundary singularities for 𝜀 sufficiently small, with the property that

               2∑k              ∑2l
2𝜀2 sinhu𝜀 ⇀ 8π   (− 1)i−1δξi + 4π  (− 1)i−1δξi,
i=1              i=1

where (ξ1,2(k+l)) are critical points of some functional defined explicitly in terms of the associated Green function.

boundary-interior nodal bubbling solutions, sinh-Poisson equation
Mathematical Subject Classification 2000
Primary: 35J20, 35J65
Received: 3 January 2010
Accepted: 18 February 2010
Published: 1 March 2011
Juncheng Wei
Department of Mathematics
The Chinese University of Hong Kong
Room 220, Lady Shaw Building
Shatin, Hong Kong
Hong Kong
Long Wei
Institute of Applied Mathematics and Engineering Computations
Hangzhou Dianzi University
Hangzhou, Zhejiang 310018
Feng Zhou
Department of Mathematics
East China Normal University
Shanghai 200062